# SDR AALA20130918005

- Difficulty date: September 12, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 59,361 hours, 28,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LE CASTING AT INBD SIDE OF NR 4 SLAT TRACK CRACKED.  INSTALLED FABRICATED CASTING IAW AARD 51-00-05-1 & DRAWING 5937484 & 9937489.
